Nonparametric Estimation of Distributions with Given Marginals via Bernstein-Kantorovich Polynomials: L1 and Pointwise Convergence Theory. / Sancetta, Alessio.

In: Journal of Multivariate Analysis, Vol. 98, 2007, p. 1376-1390.

Research output: Contribution to journalArticlepeer-review

Published

Standard

Nonparametric Estimation of Distributions with Given Marginals via Bernstein-Kantorovich Polynomials: L1 and Pointwise Convergence Theory. / Sancetta, Alessio.

In: Journal of Multivariate Analysis, Vol. 98, 2007, p. 1376-1390.

Research output: Contribution to journalArticlepeer-review

Harvard

APA

Vancouver

Author

BibTeX

@article{a904e875b65f4739ae3750a7e37f1ef1,
title = "Nonparametric Estimation of Distributions with Given Marginals via Bernstein-Kantorovich Polynomials: L1 and Pointwise Convergence Theory.",
author = "Alessio Sancetta",
year = "2007",
language = "English",
volume = "98",
pages = "1376--1390",
journal = "Journal of Multivariate Analysis",
issn = "0047-259X",
publisher = "Academic Press Inc.",

}

RIS

TY - JOUR

T1 - Nonparametric Estimation of Distributions with Given Marginals via Bernstein-Kantorovich Polynomials: L1 and Pointwise Convergence Theory.

AU - Sancetta, Alessio

PY - 2007

Y1 - 2007

M3 - Article

VL - 98

SP - 1376

EP - 1390

JO - Journal of Multivariate Analysis

JF - Journal of Multivariate Analysis

SN - 0047-259X

ER -